MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE

BECTON DICKINSON SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Catalog Number 303191
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Event details: material #303191.Lot #4297081.It was reported by customer that found black/brown contaminate in/on tip of syringe after removing cap.
 
Additional Manufacturer Narrative
(b)(6).Follow up.A report was received indicating the presence of a brown contaminant at the tip of a syringe.As the physical sample was not returned, a comprehensive evaluation could not be conducted.To support the investigation, three photographs were provided and reviewed by the quality team.Two of the images depict an empty syringe removed from its flow wrap packaging, lacking a tip cap, with a dark-colored speck visible in the luer tip of the syringe barrel.The third image displays the syringe barrel label.No additional defects or irregularities were observed.A device history record (dhr) review was completed for material number 303191, lot 4297081.The review did not identify any quality issues during the production of this lot that could be linked to the reported condition.No related quality notifications were found.All manufacturing processes and final inspections were performed in accordance with specification requirements.To date, no similar incidents have been reported for this lot.Based on the available information and photographic evidence, the customer-reported condition is confirmed.However, in the absence of the physical sample, a definitive root cause could not be determined.

Brand Name
SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB
Common Device Name
SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22122764
Report Number1911916-2025-00389
Device Sequence Number4083811
Product Code QTI
UDI-Device Identifier50382903031912
UDI-Public(01)50382903031912(11)241023(17)270930(10)4297081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303191
Device Lot Number4297081
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown